- -

p-Variations of vector measures with respect to vector measures and integral representation of operators

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

p-Variations of vector measures with respect to vector measures and integral representation of operators

Show full item record

Blasco De La Cruz, O.; Calabuig, JM.; Sánchez Pérez, EA. (2015). p-Variations of vector measures with respect to vector measures and integral representation of operators. Banach Journal of Mathematical Analysis. 9(1):273-285. https://doi.org/10.15352/bjma/09-1-20

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/78746

Files in this item

Item Metadata

Title: p-Variations of vector measures with respect to vector measures and integral representation of operators
Author: Blasco de la Cruz, Oscar Calabuig, J. M. Sánchez Pérez, Enrique Alfonso
UPV Unit: Universitat Politècnica de València. Escuela Técnica Superior de Ingenieros Industriales - Escola Tècnica Superior d'Enginyers Industrials
Universitat Politècnica de València. Escuela Técnica Superior de Ingenieros de Caminos, Canales y Puertos - Escola Tècnica Superior d'Enginyers de Camins, Canals i Ports
Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada
Issued date:
Abstract:
[EN] In this paper we provide two representation theorems for two relevant classes of operators from any p-convex order continuous Banach lattice with weak unit into a Banach space: the class of continuous operators and ...[+]
Subjects: Vector measures , Operator , P-variation , P-semivariation , Vector valued integration
Copyrigths: Reserva de todos los derechos
Source:
Banach Journal of Mathematical Analysis. (issn: 1735-8787 )
DOI: 10.15352/bjma/09-1-20
Publisher:
Duke University Press
Publisher version: http://doi.org/10.15352/bjma/09-1-20
Project ID:
info:eu-repo/grantAgreement/MICINN//MTM2011-23164/ES/ANALISIS DE FOURIER MULTILINEAL, VECTORIAL Y SUS APLICACIONES/
info:eu-repo/grantAgreement/MINECO//MTM2012-36740-C02-02/ES/Operadores multilineales, espacios de funciones integrables y aplicaciones/
Thanks:
J.M. Calabuig and O. Blasco were supported by Ministerio de Economia y Competitividad (Spain) (project MTM2011-23164). E.A. Sanchez-Perez was supported by Ministerio de Economia y Competitividad (Spain) (project ...[+]
Type: Artículo

recommendations

 

This item appears in the following Collection(s)

Show full item record